# SDR HEEA0011722

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1079U
- Make and model: Bell 212
- Aircraft serial: 31122
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 204031920003
- Condition: Worn
- Location: M/R Damper
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R DAMPER BEARINGS WORN.
